# SDR AALA201805169004

- Difficulty date: May 15, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 39,183 hours, 18,379 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 201383606
- Part serial: 851505
- Condition: Seized
- Location: Lt Mlg
- Part time: 38,599 hours, 17,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR TORQUE LINK APEX BOLT AND NUT SEIZED.  UNABLE TO REMOVE.  REPLACED THE BOLT AND NUT IAW J/C26C73032004.
